User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Richardson, Thomas S. 
Title:
Binary models for marginal independence 
Abstract:
Log‐linear models are a classical tool for the analysis of contingency tables. In particular, the subclass of graphical log‐linear models provides a general framework for modelling conditional independences. However, with the exception of special structures, marginal independence hypotheses cannot be accommodated by these traditional models. Focusing on binary variables, we present a model class that provides a framework for modelling marginal independences in contingency tables. The approach th...    »
 
Keywords:
Bidirected graph, Covariance graph, Graphical Markov model, Iterative conditional fitting, Maximum likelihood estimation, Möbius inversion 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Journal of the Royal Statistical Society: Series B (Statistical Methodology) 
Year:
2008 
Journal volume:
70 
Year / month:
2008-04 
Quarter:
2. Quartal 
Month:
Apr 
Journal issue:
Pages contribution:
287-309 
Language:
en 
Publisher:
Wiley 
E-ISSN:
1369-74121467-9868 
Date of publication:
06.02.2008 
Format:
Text